# SDR UALA2010070902438

- Difficulty date: July 9, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 40,538 hours, 16,357 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1AMDTA
- Part serial: 59
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION ISSUE, RTFL.  NEEDS NEW AIR OUTLET VALVE 22HQ , NO PARTS IN MSP.  SECURED OUTLET VALVE IN FULL CLOSED POSITION PER MEL.  SECURED SKIN EXCHANGER ISOL VALVE PER MEL 21090 PROCEDURES.  REPLACED SKIN AIR VALVE PER MM AND TESTED PER MM, OPS CHECK OKAY.
